# SDR 2010FA0000281

- Difficulty date: December 15, 2009
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N2021T
- Make and model: Beech A36
- Aircraft serial: E1325
- Engine: Lyc TIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: GLT20628540GI
- Condition: Fod
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, C, J
- Precautionary procedure: O

## Discrepancy

(HOQR) ENGINE WOULD NOT MAKE RATED POWER AND WAS ROUGH RUNNING ONCE ACFT WAS OF THE GROUND.  TROUBLESHOT ISSUE AND FOUND IT TO BE FOREIGH OBJECTS ON THE AIR SIDE OF THE FUEL INJECTOR NOZZLES.  THE FOREIGH OBJECTS APPEARED TO BE O-RING MATERIAL INTRODUCED THRU THE INSTALLATION OF THE COLLARS OVER THE FUEL INJECTOR NOZZLES.  A RE-DESIGNED COLLAR AND NEW FUEL INJECTOR NOZZLES WERE SENT.  REPLACEMENT OF THE FUEL INJECTOR NOZZLES CORRECTED THE ISSUE.
